# SDR CALA2014062300790

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 42,083 hours, 12,314 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 38,571 hours, 11,908 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062556
- Part serial: 12212450
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 8,372 hours, 2,209 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT LT ENG LOST PARTIAL THRUST, MAX THRUST ACHIEVABLE WAS 1.6 EPR.  WITH THROTTLE SPLIT FL320, ACTUAL PROBLEM WAS WITH RT ENG PROVEN ON POWER RUN TEST 9.  REPLACED RT ENG FFG IAW AMM 73-21-01-004-001-R-04-4.  ROTABLE PARTS CHANGE WAS INDICATED TT 1643444 SN OFF 02450 GOVERNOR, FUEL OFF 53-7321-9-0001 2450 ON 53-7321-9-00014619.
